# SDR 07FDEA00072

- Difficulty date: January 10, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 16,806 hours, 8,950 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION ECAM INDICATED GEAR DOOR FAULT  WITH NOSE GEAR DOOR.    REMOVED AND REPLACED RT NOSE GEAR DOOR UPLOCK ASSY  PER A300 AMM 32-31-14-4. COMPLETED STEPS UP TO PAGE 407.  COMPLETED RIGHT HAND NOSE DOOR UPLOCK INSTALLATION,  AND REINSTALLED NOSE DOORS  PER MM  32-31-14-4,32-22-11-4 JACKED AIRCRAFT PER MOCC  REQUEST, PER M/M 07-11-00-0 OPS CHECKS NORMAL
